# SDR AALA20150715001

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 63,873 hours, 10,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED & CEILING EMER LIGHTS ARE INOPERATIVE FROM SEAT 2A - 6A.  R & R EMER LIGHT BATTERY FOR 2A - 6A IAW AMM 33-51-07.  ACCOMPLISHED OPERATIONAL CHECKS IAW AMM 33-51-05 & AMM 33-51-04.  SYS CHECKED NORMAL.
